# SDR REXA2014030100246

- Difficulty date: March 1, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 27,818 hours, 24,821 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AFTER LANDING, STUCK AT 45.   CYCLED FLAPS 5 TIMES,  NO DEFECTS NOTED.  REPLACED NR 1 LT FLAP SHAFT & LUBED LT & RT FLEX SHAFTS.  ALL CHECKED GOOD.
